Fulvestrant

Just returned from having my first set of Fulvestrant injections at LRI.

Felt very nervous after hearing how uncomfortable they can be, but very happy to say apart from the initial needle scratch. I didnt feel anything 

I go back in 2 weeks for next set but nothing to worry about at all

  • Hi  it's great to hear that you didn't find your injections anything to worry about.  Thanks for posting this as it will hopefully help others feel less worried about their own up coming injections.

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

  • Hi, I've now been on Fulvestrant for 20 months. What I have found is that it is the speed that it goes in determines how much discomfort it causes. The slower the better, so make sure the nurse takes her time with each one and explain why.

  • Thank you onwards, great advice. Do you get the smell of burning rubber in your urine after the injections? 

    I have my next jabs next Friday, not looking forward to them xx

  • Not quite sure I'd describe it as burning rubber but yes a strange smell.

    Good luck with your jabs, I wish I could say it gets easier but you do sort of get used to them.

  • Due to start Fulvestrant along with Palbociclib and Denosumab. Anyone got any experience of this combination?

  • Thank you for reply Onwards, when you say the injections dont get easier, do you mean the area the injection goes into gets more painful? 

    I felt confident 2 weeks ago but as I'm due to have my next set of jabs this Friday I am nervous of how sore it will be.

  • Awful  diarrhoea last night with change to taste buds and feelings of nausea 10 days after first set of jabs due to be repeated this Friday.

    Has anyone else experienced these changes when they started on this treatment 

  • Hi Onwards, just wondered as you have been on Fulvestrant so long, have you experienced nausea? 

    Every morning of the last 2 weeks since I had my first set of injections I have suffered the most overwhelming nausea.

    I really would appreciate your help  before I go back to the hospital tomorrow for my next injections 

    Thank you